advertisement
Question
Posted by: Hestia | 2010/01/12

Oratane 10mg

I started taking Oratane 10mg 10 days ago and Yaz 7 days ago.
At this stage I have almost no natural lubrication. Is this caused by one or both of the products? My urine also seems to be very strong. Although it does not burn me when I urinate I do have a burning sensation after that for a while. I am not sexually active. Your advice will be highly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yaz could do this. If you are worried about a bladder infection, you should see a doctor to check a urine sample.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/14

Yaz could do this. If you are worried about a bladder infection, you should see a doctor to check a urine sample.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement